# SDR SWIA202052960

- Difficulty date: August 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT FLOOR SUPPORT ANGLES AT RBL 9 AND LBL 9 CRACKED ON AFT SIDE OF FS 280.00.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED FS 280.00 FLOOR SUPPORT ANGLES AT LBL 9 AND RBL 9, IAW CRJ 200 SRM.
